drugstore.com
welcome: sign in|account|help
2 Sites 1 Bag
0 items $0.00checkout

drugstore.com

drugstore.com

Sedalmex Pain Reliever 20 Each

 
our price: $4.99
in stock

Hidden Tab
Hidden Tab
Hidden Tab
Hidden Tab
 

  • Use for  temporary relief of minor aches and pains for both headaches and muscle aches
  • Contains caffeine
  • Acetaminophen 500 mg with Caffeine 65 mg.

Made in Mexico.

Warnings

  • Do not use
    • more than the recommended dosage
    • for pain for more than 7 days
    • for fever for more than 3 days
    • with any other product containing acetaminophen
  • Alcohol Warning:
    • If you consume 3 or more alcoholic drinks every day, ask your doctor if you should take acetaminophen or other pain relievers/fever reducers.
    • Acetaminophen may cause liver damage.
  • Caffeine Warning:
    • The recommended dose of this product contains about as much caffeine as a cup of coffee.
    • Limit the use of caffeine-containing medications, foods or beverages while taking this product because too much caffeine may cause nervousness, irritability, sleeplessness, & occasionally, rapid heart beat.
  • Stop using this product and ask your doctor if you have
    • pain, fever or symptom that persist or get worse
    • develop new symptoms
    • redness or swelling in painful area
    • These should be signs of a serious condition.
  • If pregnant or breast feeding, ask your doctor before use.
  • Keep out of the reach of children.
  • In case of accidental overdose, call a doctor or Poison Control Center immediately.
  • Prompt medical attention is critical for adults as well as children even if you do not notice signs or symptoms.
  • Do not use if blister pack is torn or damaged.
© Mer-USA, Inc.
related products
Acetaminophen 500 mg / Pain Reliever Diphenhydramine HCI 24 mg ...
For Ages 2 11 Relieves Minor Aches & Pains Fever ...
Well at Walgreens® Walgreens Pharmacist Recommended† Pain Reliever / Fever ...
ADVERTISEMENT
ADVERTISEMENT